Some applications of the isoperimetric inequality for integral varifolds

Ulrich Menne*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

In this work the isoperimetric inequality for integral varifolds of locally bounded first variation is used to obtain sharp estimates for the size of the set where the density quotient is small and to generalise Calderón's and Zygmund's theory of first order differentiability for functions in Lebesgue spaces from Lebesgue measure to integral varifolds.

Original languageEnglish
Pages (from-to)247-269
Number of pages23
JournalAdvances in Calculus of Variations
Volume2
Issue number3
DOIs
Publication statusPublished - 2009 Jul
Externally publishedYes

Keywords

  • Height-excess
  • Integral varifolds
  • Locally bounded first variation
  • Tilt-excess

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Some applications of the isoperimetric inequality for integral varifolds'. Together they form a unique fingerprint.

Cite this